# SDR 2A6R2024082971106

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N534LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0453
- Aircraft time: 7,280 hours, 22,721 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: L533M1010203
- Condition: Corroded
- Location: Zone 100
- Part time: 7,280 hours, 22,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTE: PLEASE LIMIT YOUR DESCRIPTION TO 1500 CHARACTERS) DAMAGE WAS NOTED TO THE RH KEEL BEAM CAP (P/N: L533M1010203) HORIZONTAL FLANGE IN THE FORM OF SEVERAL AREAS OF CORROSION. THE AREA WAS REPAIRED VIA REINFORCING REPAIR DOUBLER IAW AIRBUS RDAS-EC135-53-2024-1411A.
